RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1995, Volume 341, Number 3, Pages 307–309 (Mi dan4513)  

MATHEMATICS

Schwarz potential and singularities of the solutions of the branching Cauchy problem

B. Yu. Sternina, Kh. S. Shapirob, V. E. Shatalova

a Lomonosov Moscow State University
b Royal Institute of Technology, Sweden

Full text: PDF file (318 kB)

Bibliographic databases:
UDC: 517.9
Presented: В. П. Маслов
Received: 27.12.1993

Citation: B. Yu. Sternin, Kh. S. Shapiro, V. E. Shatalov, “Schwarz potential and singularities of the solutions of the branching Cauchy problem”, Dokl. Akad. Nauk, 341:3 (1995), 307–309

Citation in format AMSBIB
\Bibitem{SteShaSha95}
\by B.~Yu.~Sternin, Kh.~S.~Shapiro, V.~E.~Shatalov
\paper Schwarz potential and singularities of the solutions of the
branching Cauchy problem
\jour Dokl. Akad. Nauk
\yr 1995
\vol 341
\issue 3
\pages 307--309
\mathnet{http://mi.mathnet.ru/dan4513}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370569}
\zmath{https://zbmath.org/?q=an:0881.31006}


Linking options:
  • http://mi.mathnet.ru/eng/dan4513
  • http://mi.mathnet.ru/eng/dan/v341/i3/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020